IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET173627                                                     

Redundancy Condition of Vertices in Coloring of Graphs


S. Menakadevi, K. M. Manikandan
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
In this article we verified the redundant condition X(G) = x(G-v) in coloring of vertices for complete graph, cyclic, simple graph, friendship graph, fan graph, wheel graph, tree and bipartite graphs. These characterizations are verified through examples.

S. Menakadevi, K. M. Manikandan

Bipartite Graph, Complete Graph, Cyclic Graph, Fan Graph, Friendship Graph, Simple Graph, Snake Graph, Tree, Wheel Graph.

  1. B.Demoen and M.Garcia de la Banda. Graphs with coloring redundant edges.4 (2) (2016), 223-230
  2. B.Demoen and M.Garcia de la Banda. Redundant Sudoku rules. Theory and Practice of Logic Programming 14 (3), (2014), 363-377.
  3. R. Diestel. Graph Theory, Graduate Texts in Mathematics, Volume 173. Springer-Verlag, Heidelberg, 2010.
  4. Sunoj B.S and Mathew Varkey T.K , Square Difference Prime Labeling for Some Snake Graphs. Volume 13, Number 3 (2017), pp. 1083-1089
  5. Ms. T. Shalini and Mr. S. Ramesh Kumar, Labeling Techniques in Friendship Graph. Volume 3, Issue 1, January-February, 2015.

Publication Details

Published in : Volume 3 | Issue 6 | September-October - 2017
Date of Publication Print ISSN Online ISSN
2017-10-31 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
122-126 IJSRSET173627   Technoscience Academy

Cite This Article

S. Menakadevi, K. M. Manikandan, "Redundancy Condition of Vertices in Coloring of Graphs", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 3, Issue 6, pp.122-126, September-October-2017.
URL : http://ijsrset.com/IJSRSET173627.php